# SDR AU510001903

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4940 · APU Start/Ignition System
- Part: Drive Shaft
- Condition: Sheared
- Location: Starter
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) APU STARTER MOTOR DRIVESHAFT SHEARED.  INVESTIGATION FOUND THAT THE BROKEN END WAS JAMMED IN THE CLUTCH ASSEMBLY. (CASA NR 510001903)
